# SDR FDEA202505020710

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 39,995 hours, 22,216 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 132003260
- Condition: Failed
- Location: K Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

KRUGER NOT RETRACTED FAULT AT FL 350 AND .79 MACH.  COMPLIED WITH QRH / ECAM DESCENDED TO 290/.65 MACH.   AMM: 27-87-00-09  TSM: 27-80-00  AMM: 05-51-13-00  SFCC 1 AND 2  HAD FAULT BALL IN "L/H RETRACT SW".  REACTIVATEED KRUEGER FLAP SYSTEM AND PERFORMED LEAK  CHK, LEAK CHK IS GOOD. OPERATE KRUGERE SEVERAL TIME  AND PERFORMED INSPECTION NO DAMGE NOTED.  WORKING  IN CONJUCTION WITH WRI 27-80  /8263. WAITING TO R  AND R SWITCHES.  R & R KRUEGER FLAP POSITION SWITCHES 47CV,49CV,46CV AND 48CV.  OPS CHK GOOD.
